# SDR LR7A9940

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Bs 577-617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK/BRIDGING INSPECTION PER HC5303, FOUND FS 577 TO 617 BELLY SKIN WRINKLED BEYOND LIMITS.  REPLACED SKIN PANEL IAW SMP 583-40-06.
